# SDR FDEA200907072523

- Difficulty date: July 7, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 144N800764
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE LOCATING CHORD 144N8007-64, IAW PTF MOD W/C PRODUCTION FOUND THAT IF   DRILLED THE CHORD WOULD HAVE SHORT ED.  COMMON TO THE TRANSVERSE WEBS AT STA 1160, RBL63 TO LBL63. AT BS 1160, RBL63 TO LBL 63, UPPER CHORD REPLACEMENT WAS ACCOMPLISHED, DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON MAE MOD W/C 118350451CZ2R04, AND MAE EA NR 757-5345-16-F2086, REV-, DATED 05/26/09. THIS NON ROUTINE IS FOR TRACKING PURPOSES ONLY. MAJOR ALTERATION.
